# SDR AALA202503177691

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 36,282 hours, 15,556 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 00022859
- Condition: Unreliable
- Location: Zone 100
- Part time: 11,402 hours, 52,250 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: S, J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AIRSPEED UNRELIABLE ON CLIMB OUT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT STL.  REMOVED AND REPLACED RIGHT HAND (ADIRU)-AIR DATA INERTIA REFERENCE UNIT. PER AMM 34-21-01.
